Charakterisierung der Differentiale mit geradlinigen Isoklinen.

H. Herold

Elemente der Mathematik (1990)

  • Volume: 45, Issue: 6, page 145-149
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Herold, H.. "Charakterisierung der Differentiale mit geradlinigen Isoklinen.." Elemente der Mathematik 45.6 (1990): 145-149. <>.

author = {Herold, H.},
journal = {Elemente der Mathematik},
keywords = {straight isocline; integrability condition; differentiable multiplicator},
number = {6},
pages = {145-149},
title = {Charakterisierung der Differentiale mit geradlinigen Isoklinen.},
url = {},
volume = {45},
year = {1990},

AU - Herold, H.
TI - Charakterisierung der Differentiale mit geradlinigen Isoklinen.
JO - Elemente der Mathematik
PY - 1990
VL - 45
IS - 6
SP - 145
EP - 149
KW - straight isocline; integrability condition; differentiable multiplicator
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.